MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 014; FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE 014; FOCUSED FORCE PTA BALLOON
Catalog Number US14150515
Medical Device Problem Codes Material Puncture/Hole (1504); Difficult to Remove (1528); Material Rupture (1546); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultrascore 014 was returned for evaluation.Kinks and bunching were noted to the balloon.Kinks were also noted to the distal end of the balloon.A hole was identified in the catheter shaft.The guidewire protruded through the catheter shaft at the distal end.Bunching was noted to the inner guidewire lumen.Additionally, a compound rupture was noted to the balloon from the distal tip.Due to the presence of hole, functional testing could not be performed.No further testing was performed.Therefore, the investigation is inconclusive for the reported guidewire removal difficulty as functional testing could not be performed.However, the investigation is confirmed for the identified material hole and material deformation as a hole and bunching were noted to the balloon.Also, the investigation is confirmed for the identified balloon rupture as a compound rupture was noted to the balloon.A definitive root cause for the reported guidewire removal difficulty, identified material hole, material deformation and compound balloon rupture could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the superficial femoral artery, the wire allegedly got stuck and could not be pulled out.Reportedly, the entire device was removed and a new wire was inserted.There was no reported patient injury.

Brand Name
ULTRASCORE 014
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20922422
Report Number2020394-2024-01808
Device Sequence Number20930266
Product Code PNO
UDI-Device Identifier00801741113970
UDI-Public(01)00801741113970(11)230114(17)241228(10)GFGY2482
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2024
Device Catalogue NumberUS14150515
Device Lot NumberGFGY2482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown